BibTeX record journals/rml/Pietruszczak94

download as .bib file

@article{DBLP:journals/rml/Pietruszczak94,
  author    = {Andrzej Pietruszczak},
  title     = {Cardinalities of Models for Pure Calculi of Names},
  journal   = {Reports on Mathematical Logic},
  volume    = {28},
  pages     = {87--102},
  year      = {1994},
  timestamp = {Fri, 27 Jul 2007 13:18:21 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/rml/Pietruszczak94},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}